Alert archive / New Jersey / Areal Flood Warnings in 2011

Areal Flood Warning 38, NWS Philadelphia/Mount Holly

August 15, 2011Cumberland County, Gloucester County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 15, 2011, 5:31 AM EDT for Cumberland County, Gloucester County, Salem County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 5:31 AM EDT (09:31 UTC)
Expired
Aug 15, 2011, 9:28 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
936 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WGUS41 KPHI 150931
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 AM EDT MON AUG 15 2011

NJC011-015-033-151530-
/O.NEW.KPHI.FA.W.0038.110815T0931Z-110815T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-GLOUCESTER NJ-
531 AM EDT MON AUG 15 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  EASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
  NORTH CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1130 AM EDT

* RIVERS AND STREAMS CONTINUE TO RUN HIGH AS A RESULT OF SUNDAYS     
  RAINFALL. A FEW RIVERS REMAIN ABOVE FLOOD STAGE...LIKE THE RACOON  
  CREEK AND THE MAURICE RIVER. THESE RIVERS AND STREAMS WILL         
  CONTINUE ABOVE FLOOD STAGE THIS MORNING. THE RACOON CREEK AT       
  SWEEDSBORO MAY DROP BELOW FLOOD STAGE THIS AFTERNOON. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3959 7490 3930 7526 3957 7538 3980 7541
      3987 7515 3978 7507 3978 7509 3977 7506

$$


PO
1 follow-up statement
559 
WGUS81 KPHI 151328
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 AM EDT MON AUG 15 2011

NJC011-015-033-151336-
/O.CAN.KPHI.FA.W.0038.000000T0000Z-110815T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-GLOUCESTER NJ-
928 AM EDT MON AUG 15 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR GLOUCESTER COUNTY...

MOST SMALL STREAMS AND CREEKS IN GLOUCESTER COUNTY HAVE RETURNED TO 
THEIR BANKS. AS A RESULT, THE FLOOD WARNING HAS BEEN CANCELLED FOR 
GLOUCESTER COUNTY. A FLOOD WARNING REMAINS IN EFFECT FOR PARTS OF 
SALEM COUNTY AND CUMBERLAND COUNTY.

LAT...LON 3959 7490 3930 7526 3957 7538 3980 7541
      3987 7515 3978 7507 3978 7509 3977 7506

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 15, 5:09 AM EDT, 22 minutes earlier.

Area forecast discussion, Aug 15, 5:09 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 AM EDT MON AUG 15 2011

.SYNOPSIS...
LOW PRESSURE NEAR JUST EAST OF DELAWARE WILL PASS CLOSE TO CAPE
COD LATE TONIGHT OR TUESDAY MORNING. HIGH PRESSURE FOLLOWING FROM
THE OHIO VALLEY WEDNESDAY WILL BECOME ABSORBED INTO LARGER HIGH
PRESSURE ANCHORED OVER THE WEST CENTRAL ATLANTIC. THIS SHOULD
RESULT IN A PERSISTENTLY MOIST SOUTHERLY FLOW AT THE END OF THE
COMING WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CANCELLED REMAINDER OF FFA DUE TO LACK OF ORGANIZED HEAVY CONVECTION
AT 5 AM AND NONE EXPECTED PRIOR TO THIS AFTN.

AM EXPECTING RENEWED HEAVY CONVECTION THIS AFTN BUT PROBABLY IN
SMALLER CLUSTERS WITH SMALLER YIELDS DUE TO LOWER PWAT OF AROUND
1.5 INCHES.

HOWEVER...IF THESE PASS OVER REGION THAT EXPERIENCED 3+ INCH RAINS
THIS WEEKEND...THEN NEW ADVISORIES OR SHORT FUSE FLASH FLOOD WARNINGS
WOULD BE NEEDED. CAN SEE THIS OCCURRING BUT DIDNT WANT TO KEEP A
FFA GOING FOR A PROBABLE SMALL FRACTION OF COVERAGE OF NEW AFTERNOON
POOR DRAINAGE FLOODING RAINS THAT WILL SLOW TRAFFIC.

THE TT ARE LARGE AND BULK SHEAR IS MINIMAL...THE IDEA BEING THAT
HAIL MAY OCCUR IN SEVERAL STORMS THIS AFTN WITH MAX GUST EXPECTED
UNDER 40 KTS.

BLENDED 00Z/15 GUIDANCE TEMPS-WINDS LOOKED REASONABLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THIS EVENING...LEFTOVER HEAVY SHOWERS AND ISOLATED TSTMS SHOULD
DIMINISH DURING THE NIGHT.

TUESDAY...A RENEWAL OF SHOWERS EXPECTED...ESPECIALLY NJ WITH A
SMALLER CHC OF OF TSTMS DUE TO A SOMEWHAT MORE STABLE ENVIRONMENT
AND SWD ROTATING BAND OF HIGH RH AS THE TROF ALOFT N-S AXIS EDGES E
OF THE NJ COAST.

TUES NIGHT...SHOWERS SHOULD GRADUALLY END FOLLOWED BY CLEARING.
PATCHY FOG POSSIBLE LATE.

WEDNESDAY...LOOKS LIKE A GOOD DAY WITH WARMER TEMPS DURING THE
DAY WITH HIGH PRES THE PRIMARY INFLUENCE. PATCHY FOG POSSIBLE
LATE THAT NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THIS PORTION OF THE DISCUSSION WAS GENERATED 3 PM SUNDAY
AFTERNOON.

THIS TIME FRAME STILL HAS SOME UNCERTAINTY WITH IT DUE TO SOME
VARIATIONS IN THE MODEL GUIDANCE WITH THE OVERALL SYNOPTIC FLOW.
THIS IS PARTICULARLY TRUE ACROSS WESTERN AND SOUTHERN CANADA AND
ALSO ALONG THE NORTHERN TIER OF THE U.S. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. HPC GUIDANCE WAS FOLLOWED.

BASED ON THE ABOVE, HIGH PRESSURE SETTLES OVER THE AREA WEDNESDAY
NIGHT BEFORE SHIFTING TO OUR EAST THURSDAY. AS THE SURFACE HIGH
SLIDES TO OUR EAST, THE RETURN FLOW WILL ALLOW MOISTURE TO INCREASE
THURSDAY AND FRIDAY AND A COLD FRONT TO APPROACH FROM THE WEST. WE
ALSO MAY HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT
MAY EITHER STALL JUST TO OUR WEST OR TEND TO REORGANIZE TO OUR
SOUTHEAST AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN UP A BIT
SATURDAY. THIS CARRIES LOWER CONFIDENCE ESPECIALLY WITH THE TIMING
OF ADDITIONAL ENERGY SLIDING ACROSS THE NORTHERN TIER OF STATES
FRIDAY THROUGH SUNDAY. THEREFORE, WILL GO WITH SLIGHT CHC TO LOW CHC
POPS THURSDAY THROUGH SUNDAY. AS FOR TEMPERATURES, WE FOLLOWED HPC
GUIDANCE RATHER CLOSELY ATTM.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGHLY VARYING CONDITIONS AT THE TAF SITES EARLY TODAY...THE TREND
TOWARD LOWER CIGS/VSBYS LOOK GOOD WITH ABUNDANT LOW LEVEL MOISTURE
AND OCNL SHOWERS ROTATING ACROSS THE REGION EARLY TODAY. THE LOW
RESPONSIBLE FOR THE POOR CONDITIONS WILL MOVE SLOWLY NE ACROSS THE
AREA TODAY. CONDITIONS WILL ONLY IMPROVE SLOWLY TODAY. WINDS WILL
MOSTLY BE LIGHT FROM THE E OR NE THIS MORNING AND THEN N OR NW THIS
AFTERNOON.

OUTLOOK...
GRADUAL IMPROVEMENT EXPECTED TUESDAY WITH MORE OPPORTUNITIES FOR VFR
CONDITIONS...BUT STILL SCATTERED SHOWERS WITH LOWER CONDITIONS AT
TIMES. MOSTLY VFR WED-THU.

&&

.MARINE...
MARGINAL SCA CONDITIONS (SEAS) ON THE OCEAN WATERS EARLY THIS
MORNING WILL LINGER INTO THE LATER MORNING HOURS AS LOW PRESSURE
CROSSES SOUTH OF THE AREA. WE WILL CONTINUE THE SCA FLAG FOR ALL
WATERS THRU 15Z FOR NOW AND RE-EVALUATE LATER. THE LOW WILL CONTINUE
NE AWAY FOR THE WATERS TONIGHT AND THEN HIGH PRESSURE WILL MOVE IN.
SUB-SCA CONDITIONS ARE EXPECTED FROM TONIGHT THRU THE NEXT SEVERAL
DAYS. SCAT SHOWERS/TSTMS MAY STILL PRODUCE LOCALIZED HIGHER WINDS
AND WAVES.

&&

.HYDROLOGY...
PLEASE SEE THE NEAR TERM SECTION FOR HYDRO UPDATES NOW THAT THE
FFA IS COMPLETELY DISCONTINUED.

&&

.TIDES/COASTAL FLOODING...
PHL MADE IT TO 8.13 AT 318 AM...JUST AN INCH SHY OF FLOOD. ALL
RECEDING NOW.

&&

.CLIMATE...
PLEASE SEE RER'S FOR YDY RFALL. OF INTEREST...PHL 4.84 SO FAR IS
5TH WETTEST SINGLE CALENDER DAY AMOUNT DATING BACK TO 1874.

6.63 9/16/1999
5.63 8/3/1898
5.53 10/8/2005
5.21 8/13/1873
4.84 SO FAR TODAY AS 5TH WETTEST
AND PREVIOUS 5TH AND NOW 6TH WETTEST IS 4.77 ON 8/27/1971

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455.

&&

SYNOPSIS...DRAG/RPW
NEAR TERM...DRAG 509A
SHORT TERM...DRAG 509A
LONG TERM...DRAG/GORSE
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Aug 15, 5:04 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 AM EDT MON AUG 15 2011

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-160915-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
504 AM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WITH BRIEF POOR DRAINAGE FLOODING RAINS ARE
EXPECTED THIS AFTERNOON OR EVENING. THERE IS A SMALL CHANCE OF HAIL
AND GUSTY WINDS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-160915-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
504 AM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

A THUNDERSTORM WITH BRIEF POOR DRAINAGE FLOODING RAINS IS
POSSIBLE THIS AFTERNOON OR EVENING. THERE IS A SMALL CHANCE OF
HAIL AND GUSTY WINDS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450>455-160915-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
504 AM EDT MON AUG 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-160915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
504 AM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

A THUNDERSTORM MAY PRODUCE A WIND GUST TO 30 OR 35 KNOTS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 14, 11:48 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SUN AUG 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      HAMBURG                 40.56N  75.98W
08/13/2011                   BERKS              PA   911 CALL CENTER

            ROADS FLOODED... RESIDENTIAL FLOODING... AND MINOR ROCK
            MUD SLIDES

0114 AM     FLASH FLOOD      BETHLEHEM               40.63N  75.37W
08/14/2011                   NORTHAMPTON        PA   EMERGENCY MNGR

            FLOODING ON THE MONOCACY CREEK CAUSED EVACUATION OF THE
            MUSIKFEST. ONE TENT ON THE FESTIVAL GROUNDS COLLAPSED...
            NO INJURIES WERE REPORTED

0800 AM     FLASH FLOOD      QUEEN ANNE              38.92N  75.96W
08/14/2011                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            SEVERAL COUNTY AND STATE ROADWAYS ARE CLOSED DUE TO
            FLASH FLOODING.

1135 AM     TSTM WND DMG     CAMDEN                  39.11N  75.55W
08/14/2011                   KENT               DE   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

1145 AM     FLASH FLOOD      MILLINGTON              39.26N  75.84W
08/14/2011                   KENT               MD   TRAINED SPOTTER

            ROAD FLOODED AT THE INTERSECTION OF 290 N AND 291.

1150 AM     TSTM WND DMG     DOVER                   39.16N  75.52W
08/14/2011                   KENT               DE   911 CALL CENTER

            TREES REPORTED DOWN.

1230 PM     FLOOD            MANTUA TWP              39.77N  75.18W
08/14/2011                   GLOUCESTER         NJ   BROADCAST MEDIA

            THE MANTUA CREEK OVERFLOWED AROUND 1230 PM. ALONG
            DELSEA DRIVE... A PERSON HAD TO BE RESCUED FROM A
            VEHICLE DUE TO FLOODING.

0108 PM     TSTM WND DMG     SHILOH                  39.46N  75.30W
08/14/2011                   CUMBERLAND         NJ   911 CALL CENTER

            TREES REPORTED DOWN IN SHILOH.

0110 PM     TSTM WND DMG     UPPER DEERFIELD TWP     39.48N  75.21W
08/14/2011                   CUMBERLAND         NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN UPPER DEERFIELD TWP

0125 PM     TSTM WND DMG     BRIDGETON               39.43N  75.23W
08/14/2011                   CUMBERLAND         NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN BRIDGETON

0145 PM     TSTM WND DMG     PITTSGROVE TWP          39.55N  75.14W
08/14/2011                   SALEM              NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN PITTSGROVE TWP

0215 PM     TSTM WND DMG     MALAGA                  39.57N  75.05W
08/14/2011                   GLOUCESTER         NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN MALAGA

0225 PM     TSTM WND DMG     MONROE TWP              39.65N  74.97W
08/14/2011                   GLOUCESTER         NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN MONROE TWP

0235 PM     TSTM WND DMG     WINSLOW                 39.66N  74.86W
08/14/2011                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN WINSLOW TWP

0248 PM     FLOOD            MALAGA                  39.57N  75.05W
08/14/2011                   GLOUCESTER         NJ   TRAINED SPOTTER

            ROUTE 40 CLOSED DUE TO FLOODING.

0252 PM     FLOOD            GLASSBORO               39.70N  75.11W
08/14/2011                   GLOUCESTER         NJ   TRAINED SPOTTER

            SEVERAL ROADWAYS ARE FLOODED AND OR CLOSED AROUND THE
            PITMAN GLASSBORO AREA.

0300 PM     FLOOD            DARBY                   39.92N  75.26W
08/14/2011                   DELAWARE           PA   BROADCAST MEDIA

            MACDADE BOULEVARD CLOSED IN DARBY DUE TO FLOODING.

0300 PM     FLOOD            CLIFTON HEIGHTS         39.93N  75.30W
08/14/2011                   DELAWARE           PA   BROADCAST MEDIA

            SIGNIFICANT FLOODING REPORTED BETWEEN BALTIMORE AVENUE
            AND SPRINGFIELD ROAD.

0500 PM     FLOOD            PITTSGROVE TWP          39.55N  75.14W
08/14/2011                   SALEM              NJ   BROADCAST MEDIA

            PITTSGROVE TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
            TO WIDESPREAD FLOODING... WHICH INCLUDES SEVERAL ROADS
            WASHED OUT.

&&

EVENT NUMBER PHI1100504 PHI1100505 PHI1100509 PHI1100507 PHI1100506
PHI1100508 PHI1100516 PHI1100510 PHI1100518 PHI1100517 PHI1100519
PHI1100520 PHI1100521 PHI1100522 PHI1100512 PHI1100511 PHI1100514
PHI1100515 PHI1100513

ROBERTSON
Special weather statement, Aug 15, 12:05 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT MON AUG 15 2011

MDZ012-015-019-150445-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1205 AM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...

AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTH OF
BALTIMORE TO 16 MILES SOUTHWEST OF CENTERVILLE TO 17 MILES WEST OF
EASTON...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
TILGHMAN ISLAND...STEVENSVILLE AROUND 1215 AM...CHESTER AROUND 1220
AM...TALBOT AROUND 1235 AM...OVERTON...GRASONVILLE AND ROCK HALL
AROUND 1245 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3874 7635 3877 7640 3878 7638 3875 7635
      3881 7632 3885 7639 3894 7637 3904 7629
      3900 7627 3898 7621 3900 7618 3903 7625
      3907 7623 3918 7628 3924 7623 3923 7611
      3889 7616 3872 7630 3874 7631 3867 7635

FORECASTER:DRAG
Special weather statement, Aug 15, 12:56 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT MON AUG 15 2011

DEZ001-MDZ008-012-150600-
CECIL MD-KENT MD-NEW CASTLE DE-
1256 AM EDT MON AUG 15 2011

...A CLUSTER OF THUNDERSTORMS WILL AFFECT CECIL...KENT AND NEW
CASTLE COUNTIES...

AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ACROSS NORTHEASTERN
MARYLAND...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

GUSTY WINDS UP TO 30 MPH ARE ALSO POSSIBLE IN ADDITION TO OCCASIONAL
CLOUD TO GROUND LIGHTNING.

LAT...LON 3927 7622 3934 7617 3938 7611 3938 7607
      3944 7600 3946 7602 3953 7599 3954 7607
      3958 7612 3972 7605 3971 7561 3948 7561
      3924 7592 3924 7601 3920 7606 3916 7604
      3906 7619 3903 7620 3904 7625 3916 7628

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 11:03 PM EDTAreal Flood WarningPHIMonmouth, Ocean8 hr
Aug 15, 12:03 AM EDTRiver Flood WarningPHISomerset33 hr
Aug 15, 5:34 AM EDTAreal Flood WarningPHISomerset3 hr
Aug 15, 9:24 AM EDTAreal Flood WarningPHICumberland, Salem12 hr
Aug 15, 1:56 PM EDTSpecial Weather StatementPHIHunterdon, Warren94 min
Aug 15, 2:35 PM EDTFlash Flood WarningPHIHunterdon, Warren3 hr
Aug 15, 2:56 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 4 more109 min
Aug 15, 3:10 PM EDTFlash Flood WarningPHIMorris, Sussex3 hr
Aug 15, 3:48 PM EDTSpecial Marine WarningPHI87 min
Aug 15, 4:15 PM EDTSpecial Weather StatementPHICape May60 min
Aug 15, 4:33 PM EDTSpecial Marine WarningPHI57 min
Aug 15, 5:08 PM EDTAreal Flood WarningPHIAtlantic4 hr
Aug 15, 5:25 PM EDTSpecial Marine WarningPHI110 min
Aug 15, 5:46 PM EDTAreal Flood WarningPHIMorris15 hr

Nearby

Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.